# SDR FDEA201805161249

- Difficulty date: May 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 27,516 hours, 15,178 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED F/O PFD 21C WIND 250/7. FOUND F/O PITOT TUBE BLOCKED BY PIECE OF PAPER, REMOVED BLOCKAGE. R&R PRECAUTIONARY ADC NR 2 PER AMM 34-11-34-04. ADC NR 2 BITE TEST OK.
